# SDR 2013FA0000050

- Difficulty date: January 8, 2013
- Submitted: January 25, 2013
- Operation: General aviation
- Aircraft: N3260F
- Make and model: Beech 58
- Aircraft serial: TH1760
- System (JASC): 2810 · Fuel Storage
- Part: Bladder
- Part number: CR835
- Condition: Mismanufactured
- Location: Rt L/E
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BRAND NEW TANK, INSTALLED AND WAS LEAKING IMMEDIATELY DURING FIRST FUEL UP.  AFTER HOURS OF TROUBLESHOOTING SOURCE OF LEAK IT WAS DETERMINED  THAT THE NEW TANK WAS IN FACT, UNAIRWORTHY AND GLUE WAS MISSING FROMT HE OTBD "NIPPLE" AREA WHERE ANOTHER FUEL TANK INTERCONNECTED IS ATTACHED.  FUEL CONTAMINATED INTERIOR OF WING AND ALL TAPE HAD TO BE REPLACED.  PAIN UNDER WING OF ACFT WAS STAINED/DAMAGED PERMANENTLY.  REMOVED AND REINSTALLED BLADDERS WAS CAUSE BY THE DEFECTIVE "NEW" PART.  UNAIRWORTHY PART WAS SHIPPED BACK TO MFG WHERE IT WAS DETERMINED THAT THE NIPPLE WAS UNGLUED.  PART WAS "REPAIRED" AND RETURNED FOR INSTALLATION AS A "REPAIRED" PART INSTEAD OF A "NEW" PART THAT WAS PURCHASED.
